Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 5, Pages 98–99 (Mi mz3630)  

Brief Communications

The effect of diffusion on the $\alpha$-effect

D. V. Semenov


Full text: PDF file (228 kB)

Bibliographic databases:
Received: 04.04.1989

Citation: D. V. Semenov, “The effect of diffusion on the $\alpha$-effect”, Mat. Zametki, 46:5 (1989), 98–99

Citation in format AMSBIB
\Bibitem{Sem89}
\by D.~V.~Semenov
\paper The effect of diffusion on the $\alpha$-effect
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 5
\pages 98--99
\mathnet{http://mi.mathnet.ru/mz3630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1033428}
\zmath{https://zbmath.org/?q=an:0689.76045}


Linking options:
  • http://mi.mathnet.ru/eng/mz3630
  • http://mi.mathnet.ru/eng/mz/v46/i5/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022